# SDR SWIA2021081060223

- Difficulty date: June 18, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 45,156 hours, 29,331 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ATTACH CLEAT AT FS313.56 FRAME AND DD4 (FWD) CORRODED     (C-CHECK RO 8/6/2021)    REPLACED PAX DOOR ATTACH CLEAT AT FS313.56 AND DD4 FWD, REF CRJ700 SRM 51-42-06-001-001-A01 C/W TASK CARD 51-900-1002-SKY, ALL CHECKS GOOD
